Characterizations of non-associative rings by the properties of their fuzzy ideals

KAUSAR N., Islam B. u., Javaid M. Y., Ahmad S. A., Ijaz U.

Journal of Taibah University for Science, vol.13, no.1, pp.820-833, 2019 (SCI-Expanded) identifier

  • Publication Type: Article / Review
  • Volume: 13 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1080/16583655.2019.1644817
  • Journal Name: Journal of Taibah University for Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.820-833
  • Keywords: 17D05, 17D99, Fuzzy left ideal, fuzzy right ideal, intra-regular LA-ring, regular LA-ring
  • Yıldız Technical University Affiliated: Yes


In this paper, we extend the characterizations of Kuroki [Regular fuzzy duo rings. Inform Sci. 1996;96:119–139], by initiating the concept of fuzzy left (resp. right, interior, quasi-, bi-, generalized bi-) ideals in a class of non-associative and non-commutative rings (LA-ring). We characterize regular (intra-regular, both regular and intra-regular) LA-rings in terms of such ideals.